# SDR FDEA201608252973

- Difficulty date: August 25, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N2930115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 324, RBL 5-15 FOUND 03 EA ELONGATED FASTERNER HOLES ON FLOORBEAM WEB.  FLOORBEAM WEB REPAIR, BETWEEN RBL 4 AND RBL 20 AND BETWEEN RBL 21 AND 29 COMPLIED WITH REPAIR.  CLASSIFIED AS MAJOR.
